# SDR UHLA2013061200297

- Difficulty date: June 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 10,710 hours, 8,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED IN NINE PLACES BETWEEN FRAMES 16 AND 19.   R & R SEAT TRACK.  MAJOR REPAIR.
